# SDR REXA2015100700916

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,625 hours, 11,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMER LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT POSITION PS37 IAW AMM 33-51-17.
